# SDR UPS99830486

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD PIT STA 320 BETWEEN LONG 34R AND 35R, INSIDE DOOR TORQUE BOX, Z FITTING IS CORRODED.  REMOVED Z FITTING IAW DC8 SRM 51-1-20D.  FABRICATED REPAIR ANGLES IAW DC8 SRM 53-2-0.  INSTALLED REPAIR ANGLES AND Z FITTINGS IAW DC8 SRM 51-1-20D.
